For those articles prior to acceptance, the versions linked may be more up-to-date than those on arXiv.

# TITLE COAUTHORS ARXIV STATUS
27 A metric approach to sparse domination
J. M. Conde-Alonso, I. Parissis

under completion
26 Maximal Hilbert transforms along directions in higher dimensions
I. Parissis
preprint available upon request
25 A sparse estimate for multisublinear forms involving vector-valued maximal functions
A. Culiuc, Y. Ou 1709.09647 to appear, Bruno Pini Math. Analysis Seminar 2017
24
A sharp estimate for the Hilbert transform along higher order lacunary directions
I. Parissis
1704.02918
to appear, Israel J. Math.
23
Square functions for bi-Lipschitz maps and directional operators
S. Guo, C.Thiele and P. Zorin-Kranich
1706.07111
submitted to J. Funct. Anal.
22
Sparse bounds for maximal rough singular integrals via the Fourier transform
T. Hytönen, K. Li
1706.09064
submitted to Ann. Inst. Fourier (Grenoble)
21
The Navier-Stokes-Voigt Equations with Memory in 3D lacking instantaneous kinematic viscosity
A. Giorgini, V. Pata and R. Temam
1701.07845
to appear, J. Nonlinear Sci.
20
A sparse domination principle for rough singular integrals
J. M. Conde-Alonso, A. Culiuc, Y. Ou
1612.09201
Analysis & PDE 10 (2017), no. 5, 1255-1284
19
Positive sparse domination of variational Carleson operators
Y. Q. Do, G. N. Uraltsev
1612.03028
to appear, Ann. Sci. Scuola Norm. Sup. (Scienze)
18
Uniform sparse domination of singular integrals via dyadic shifts
A. Culiuc, Y. Ou 1610.01958
to appear, Math. Res. Lett.
17
Domination of multilinear singular integrals by positive sparse forms
A. Culiuc, Y. Ou 1603.05317
submitted to Proc. LMS
16
A modulation invariant Carleson embedding theorem outside local L^2
Y. Ou 1510.06433
to appear, J. d'Analyse Math.
15
Banach-valued multilinear singular integrals
Y. Ou 1506.05827
to appear, Indiana Univ. Math. J.
14
Endpoint bounds for the bilinear Hilbert transform
C. Thiele
1403.5978
Trans. Amer. Math. Soc. 368 (2016), no. 6, 3931–3972.
13
Grisvard's shift theorem near L^infinity and Yudovich theory on polygonal domains
R. Temam
1310.5444
SIAM J. Math. Anal. 47 (2015), no. 1, 159-178
12
On weighted norm inequalities for the Carleson and Walsh-Carleson operators
A. Lerner
1312.0833
J. London Math. Soc. 90  (2014), no. 3, 654-674
11
Weak-L^p bounds for the Carleson and Walsh-Carleson operators

1312.0398
C. R. Math. Acad. Sci. Paris 352 (2014), no. 4, 327--331
10
Lacunary Fourier and Walsh-Fourier series near L^1

1304.3943
Collect. Math. 65 (2014), no. 2, 219--232
9
Logarithmic L^p bounds for maximal directional singular integrals in the plane
C. Demeter
1203.6624
J. Geom. Anal. 24 (2014), no. 1, 375-416
8
Endpoint bounds for the Quartile Operator
C. Demeter
1206.3798
J. Fourier Anal. Appl. 19 (2013), no. 4, 836-856
7
The Euler equations in planar nonsmooth convex domains
C. Bardos, R. Temam
1212.0036
J. Math. Anal. Appl. 407 (2013), no. 1 , 69-89
6
The 3-dimensional Oscillon Equation
G. S. Duane, R. Temam
1307.1777
Boll. Unione Mat. Ital. Ser. IX 5 (2012), no. 1, 19-54.
5
Asymptotics of the Coleman-Gurtin model
M. Chekroun, N. Glatt Holtz, V. Pata
1006.2579
Discrete Contin. Dyn. Syst. Ser. S 4 (2011), no. 2, 351-369.
4
Time-dependent attractor for the oscillon equation
G. S. Duane, R. Temam 1009.2529
Discrete Contin. Dyn. Syst. 29 (2011), no. 1, 141-167.
3
Robust exponential attractors for the strongly damped wave equation with memory. II
V. Pata preprint only
Russ. J. Math. Phys. 16 (2009), 61-73.
2
Robust exponential attractors for the strongly damped wave equation with memory. I
V. Pata preprint only
Russ. J. Math. Phys. 15 (2008), 301-315.
1
On the strongly damped wave equation with memory
V. Pata, S. Zelik
preprint only
Indiana Univ. Math. J. 57 (2008), no. 2, 757-780.